MathSciNet Relay Station
MathSciNet bibliographic data
MR2150328 (2006a:37065) 37K55 (35Q55 37C29 37L99)
Dai, Zhengde; Huang, Jian Homoclinic tubes for the Davey-Stewartson II equation with periodic boundary conditions. Chinese J. Phys. 43 (2005), no. 2, 349–356.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement